# SDR CA030623003

- Difficulty date: June 22, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 30,246 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 841005
- Condition: Failed
- Location: Mlg
- Part time: 21,563 hours, 21,562 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING GEAR DOWN SELECTION , NO 'GREEN' INDICATION FOR NLG , GEAR CYLED,  ALTERNATE GEAR EXTENSION SELECTED. SYS RESET AND NORMAL GEAR DOWN SELECTED , ALTERNATE AND NORMAL GEAR INDICATION BOTH SHOWED 'GREEN' INDICATION. NORMAL LANDING. MAINTENANCE REPLACED PSEU , GEAR SWINGS CARRIED OUT WITH NO FAULTS. AIRCRAFT RETURNED TO SERVICE.
